Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 4:59 AM CDT for Baldwin County, Mobile County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 4:59 AM CDT (09:59 UTC)
- Expired
- Apr 25, 2015, 5:31 AM CDT
- In force
- 32 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Mobile County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 864 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 650 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
981
WUUS54 KMOB 250959
SVRMOB
ALC003-097-251045-
/O.NEW.KMOB.SV.W.0022.150425T0959Z-150425T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
NORTHEASTERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 545 AM CDT
* AT 458 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED NEAR BUCKS...OR 9 MILES NORTHEAST OF
CREOLA...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BAY MINETTE... MOUNT VERNON... I65 AND AL 287...
I65 AND AL 225... I65 AND AL 59... BUCKS...
I65 AND CR 47... TENSAW...
FORT STODDARD... CHASTANG... DYAS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3111 8808 3115 8794 3114 8794 3116 8792
3115 8790 3114 8787 3117 8788 3123 8765
3110 8761 3100 8762 3100 8760 3097 8759
3084 8791 3085 8791 3090 8789 3092 8791
3088 8790 3083 8792 3082 8795
TIME...MOT...LOC 0958Z 241DEG 38KT 3100 8795
$$1 follow-up statement
882
WWUS54 KMOB 251031
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
531 AM CDT SAT APR 25 2015
ALC003-097-251040-
/O.CAN.KMOB.SV.W.0022.000000T0000Z-150425T1045Z/
BALDWIN AL-MOBILE AL-
531 AM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BALDWIN AND
NORTHEASTERN MOBILE COUNTIES HAS BEEN CANCELLED...
AT 530 AM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHWESTERN
BALDWIN AND NORTHEASTERN MOBILE COUNTIES HAS MOVED OUT OF THE WARNED
AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3111 8808 3115 8794 3114 8794 3116 8792
3115 8790 3114 8787 3117 8788 3123 8765
3110 8761 3100 8762 3100 8760 3097 8759
3084 8791 3085 8791 3090 8789 3092 8791
3088 8790 3083 8792 3082 8795
TIME...MOT...LOC 1030Z 241DEG 38KT 3117 8760
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:47 PM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Apr 24, 11:47 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1147 PM CDT FRI APR 24 2015 AVIATION... 25/06Z FORECAST CYCLE..CEILINGS AT TERMINAL SITES HAVE LOWERED TO IFR. BUT LOW CLOUD COVER RATHER PATCHY OVER THE FLYING AREA SO SUSPECT INTERMITTENT MVFR AND PERHAPS EVEN VFR OVERNIGHT. SHOWERS AND THUNDERSTORMS EXPECTED TO RUMBLE INTO SE MISSISSIPPI BY AROUND 4 A.M. AND SOUTHWEST ALABAMA 6 TO 7 AM AND THEN THE WESTERN FLORIDA PANHANDLE BY MID TO LATE MORNING. SUSPECT CONVECTION WILL EXIT THE AREA DURING THE LATTER PART OF THE AFTERNOON WITH VFR CONDITIONS EXPECTED THEREAFTER. /08 JW .PREV DISCUSSION... /ISSUED 1122 PM CDT FRI APR 24 2015/ .DISCUSSION... FORECAST APPEARS TO BE MORE-OR-LESS ON TRACK WITH EXPECTED CONVECTIVE DEVELOPMENT OVER THE NEXT 24 HOURS. WARM FRONT STRETCHING FROM SOUTHEAST MISSISSIPPI INTO SOUTHERN ALABAMA SHOULD CONTINUE MOVING NORTHWARD TONIGHT IN ADVANCE OF THE NEXT SHORTWAVE TROUGH CURRENTLY MOVING ACROSS THE LONE STAR STATE. FOR THE NEXT 6 HOURS OR SO...WE MAY SEE SOME SPOTTY SHOWERS ACROSS OUR AREA AS LOW-LEVEL MOISTURE CONTINUES TO INCREASE. ADDITIONAL CONVECTION WILL LIKELY DEVELOP AFTER 4 OR 5 AM IN THE 30-40 KT 850 MB LOW-LEVEL FLOW...ESPECIALLY ACROSS OUR NORTHWESTERN COUNTIES AS DIFLUENCE ALOFT INCREASES AHEAD OF THE NEXT BIT OF FORCING. PARCEL BUOYANCY INCREASES THROUGHOUT THE MORNING...WITH SURFACE-BASED CAPE VALUES EXPECTED TO APPROACH 3000 J/KG BY MID- TO LATE MORNING. SYNOPTIC SCALE FORCING IS EXPECTED TO STRENGTHEN SHORTLY AFTER NOON...AS THE SHORTWAVE PUSHES A SURFACE TROUGH OF LOW PRESSURE TOWARD OUR REGION. WE EXPECT CONVECTIVE COVERAGE TO CORRESPONDINGLY INCREASE IN THE MOIST AND INCREASINGLY UNSTABLE ENVIRONMENT. EVEN THOUGH THE STRONGER KINEMATIC FIELDS SHOULD BE NORTH/EAST OF OUR AREA...WE CANNOT RULE OUT A FEW STRONG OR LOCALLY SEVERE STORMS GIVEN THE ENVIRONMENTAL PARAMETERS IN PLAY. /BUTTS/ && .PREV DISCUSSION... /ISSUED 400 PM CDT FRI APR 24 2015/ SHORT TERM (TONIGHT AND SATURDAY)...SFC LOW PRESSURE DEVELOPING OVER THE PLAINS STATES THIS AFTERNOON WILL LIFT TO THE UPPER MIDWEST STATE BY SATURDAY AFTERNOON. TO THE SOUTH AND EAST OF THIS LOW...A TROF OF LOW PRESSURE WILL WORK SLOWLY TOWARD THE FCST AREA LATE TONIGHT AND SATURDAY. THEN DURING THE DAY ON SATURDAY...A WEAKENING 50H SHORTWAVE MOVING IN FROM THE WEST WILL MOVE EAST ACROSS THE AREA. INSTABILITIES WILL INCREASE ACROSS THE AREA...ESPECIALLY ON SATURDAY...WITH 700MB-500MB LAPSE RATES OF 7 C/KM (PLUS). WHILE THE INSTABILITY WILL BE THERE ACROSS THE AREA LATE TONIGHT AND ESPECIALLY TOMORROW...THE LACK OF A LOW LEVEL FOCUS AND WITH THE STRONGER MID/UPPER DYNAMICS WELL TO OUR NORTH WILL MAINTAIN A MARGINAL RISK OF SEVERE WEATHER LATE TONIGHT AND SATURDAY. INITIALLY AFTER AROUND 4 AM SATURDAY MORNING ACTIVITY WILL BEGIN TO INCREASE OVER OUR INLAND COUNTIES...ESPECIALLY NORTH OF HWY84 AND WEST OF I- 65. AS THE AFOREMENTIONED SHORTWAVE APPROACHES AND MOVES EAST ACROSS THE REGION TOMORROW...CHANCES FOR SHOWERS AND STORMS WILL BUILD EAST AND SOUTH ACROSS THE EASTERN PORTION OF THE FCST AREA. SHEAR WILL BE PRESENT AS WELL...ESPECIALLY TOMORROW...BUT WILL BE BECOMING MORE UNIDIRECTIONAL DURING THE DAY. AS SUCH THE PRIMARY THREAT WILL BE DAMAGING STRAIGHT LINE WINDS.BY LATE AFTERNOON OR EARLY EVENING...MOST OF THE ACTIVITY WILL BE TO THE EAST OF THE FCST AREA. LOWS TONIGHT IN THE MID 60S TO LOWER 70S. HIGHS SATURDAY IN THE LOWER 80S. 12/DS LONG TERM (SUNDAY THROUGH FRIDAY)...A WEAK FRONT WILL MOVE SOUTHWARD INTO THE AREA ON SUNDAY AND STALL OFFSHORE SUNDAY NIGHT. THIS WILL BRING A CHANCE FOR ISOLATED SHOWERS ON SUNDAY. A SLIGHTLY COOLER AIRMASS WILL MOVE INTO THE AREA FOR MONDAY. RAIN CHANCES INCREASE MONDAY NIGHT INTO TUESDAY AS THE STALLED FRONT RETURNS NORTHWARD AS A WARM FRONT IN RESPONSE TO AN UPPER LOW EJECTING INTO THE PLAINS. IN RESPONSE TO THE UPPER LOW OPENING AND MOVING INTO THE PLAINS...A WEAK SFC LOW DEVELOPS OVER THE NORTHERN GULF AND MOVES EAST THROUGH MID WEEK. THE HIGHEST RAIN CHANCES ARE EXPECTED MONDAY NIGHT INTO TUESDAY AS THE LOW MOVES NEAR OR JUST SOUTH OF THE AREA. RAIN CHANCES END FROM WEST TO EAST ON WEDNESDAY AS THE LOW MOVES EAST AND AN UPPER TROUGH MOVES INTO THE AREA. THIS WILL BRING A COOLER AND DRIER AIRMASS INTO THE AREA THROUGH THE END OF THE WEEK. /13 AVIATION... 25/00Z FORECAST CYCLE..VFR CONDITIONS EXPECTED THROUGH THIS EVENING...WITH CEILINGS LOWERING TO MVFR OR IFR AFTER MIDNIGHT CONTINUING THROUGH MOST OF SATURDAY AS SHOWERS AND THUNDERSTORMS BECOME MORE NUMEROUS OVER THE AREA. PATCHY MVFR FOG MAY DEVELOP TONIGHT ESPECIALLY CLOSER TO THE COAST. LOLVL SFC WINDS SOUTHEAST TO SOUTH. 12/DS MARINE...SURFACE HIGH PRESSURE HAS MOVED EAST TODAY...ALLOWING FOR A LIGHT TO MODERATE SOUTHEAST FLOW OVER THE MARINE AREA. THE FLOW WILL BECOME MORE SOUTHERLY TONIGHT AND SATURDAY AS AN AREA OF LOW PRESSURE MOVES FROM THE PLAINS STATES TO THE UPPER MIDWEST AND TENNESSEE VALLEY REGION. LIGHT TO MODERATE SOUTHWEST FLOW RETURNS BY SUNDAY BEFORE BECOMING EAST TO SOUTHEAST AGAIN EARLY NEXT WEEK IN ADVANCE OF YET ANOTHER DEVELOPING AREA OF LOW PRESSURE TO THE WEST. WINDS AND SEAS WILL BE HIGHER NEAR INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS TONIGHT INTO SATURDAY. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 81 72 89 67 / 20 50 10 20 20 PENSACOLA 73 81 73 86 69 / 20 50 10 20 20 DESTIN 71 75 74 82 70 / 20 30 10 20 20 EVERGREEN 66 83 67 87 64 / 20 60 10 10 10 WAYNESBORO 67 82 67 89 63 / 40 50 10 10 05 CAMDEN 66 82 68 87 62 / 30 60 10 05 05 CRESTVIEW 67 82 68 90 66 / 20 50 10 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 24, 7:02 AM CDT, 21 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 702 AM CDT FRI APR 24 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 702 AM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP PRIMARILY ACROSS SOUTHEAST MISSISSIPPI INTO INTERIOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA LATE TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE TONIGHT INTO THE EARLY MORNING HOURS SATURDAY...WHICH COULD PRODUCE STRONG TO DAMAGING WIND GUSTS AND POSSIBLY AN ISOLATED TORNADO SPIN UP AND MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION SATURDAY. SOME STORMS COULD BECOME STRONG TO SEVERE AGAIN DURING THE DAY SATURDAY...WITH DAMAGING WINDS...ISOLATED TORNADOES AND HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS MAY BE REQUESTED SATURDAY. GMZ630>635-650-655-670-675-251215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 702 AM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION LATE TONIGHT AS ONSHORE FLOW INCREASES OVER THE MARINE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT WILL LIKELY NEED TO EXERCISE CAUTION SATURDAY AS MODERATE ONSHORE FLOW CONTINUES OVER THE MARINE AREA. SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA SATURDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH HIGH WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAINS.
In the hours before
Special weather statement, Apr 25, 3:31 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
331 AM CDT SAT APR 25 2015
MSZ078-079-250900-
GEORGE MS-STONE MS-
331 AM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GEORGE AND STONE
COUNTIES UNTIL 400 AM CDT...
AT 329 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PERKINSTON...
OR 7 MILES SOUTH OF WIGGINS...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
WIGGINS... PERKINSTON... MCHENRY...
PERRY... CROSSROADS... MERRILL...
WHITES CROSSING... AVENT... BEATRICE...
TEN MILE... TEXAS... INDIA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
&&
LAT...LON 3091 8927 3091 8883 3100 8883 3100 8871
3073 8870 3073 8888 3068 8889 3068 8924
3069 8930
TIME...MOT...LOC 0829Z 272DEG 44KT 3075 8914Special weather statement, Apr 25, 4:00 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT SAT APR 25 2015
MSZ076-079-250930-
GEORGE MS-GREENE MS-
400 AM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND SOUTHERN GREENE
COUNTIES UNTIL 430 AM CDT...
AT 358 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF LUCEDALE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LUCEDALE... LEAKESVILLE... MCLAIN...
CROSSROADS... MERRILL...
AVENT... ROCK CREEK... WARD...
PISGAH... BEXLEY... EVANSTON...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
&&
LAT...LON 3091 8888 3091 8883 3111 8884 3119 8845
3074 8841 3073 8888
TIME...MOT...LOC 0858Z 261DEG 36KT 3084 8882Special weather statement, Apr 25, 4:23 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
423 AM CDT SAT APR 25 2015
ALZ051-251000-
CHOCTAW AL-
423 AM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY UNTIL
500 AM CDT...
AT 422 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LISMAN...OR 12
MILES NORTHWEST OF BUTLER...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
BUTLER... LISMAN... PENNINGTON...
PELHAM... NAHEOLA... ROCK SPRINGS...
ROBJOHN... RED SPRINGS... MOUNT STERLING...
MOLLIE... LITTLE WALKER... OAKCHIA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3226 8801
3215 8802 3214 8804 3211 8805 3209 8804
3206 8807 3207 8810 3206 8812 3202 8812
3204 8846 3231 8842
TIME...MOT...LOC 0922Z 268DEG 48KT 3224 8834Special weather statement, Apr 25, 4:27 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
427 AM CDT SAT APR 25 2015
ALZ061-062-251000-
UPPER BALDWIN AL-UPPER MOBILE AL-
427 AM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE COUNTY UNTIL 500
AM CDT...
AT 426 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GULFCREST...OR 13 MILES SOUTHWEST OF CITRONELLE...MOVING EAST AT
50 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... SARALAND... SATSUMA...
CREOLA... MOUNT VERNON... AXIS...
BUCKS... I65 AND US 43...
I65 AND AL 158... CHUNCHULA... GULFCREST...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
&&
LAT...LON 3078 8800 3077 8806 3078 8842 3105 8842
3110 8797 3090 8793 3091 8794 3090 8794
3080 8793 3079 8792 3082 8791 3077 8790
3077 8795
TIME...MOT...LOC 0926Z 259DEG 48KT 3092 8834The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:23 AM CDT | Special Weather Statement | MOB | Choctaw | 37 min |
| Apr 25, 4:27 AM CDT | Special Weather Statement | MOB | Mobile | 33 min |
| Apr 25, 4:35 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Apr 25, 5:17 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 43 min |
| Apr 25, 5:41 AM CDT | Tornado Warning | MOB | Escambia | 34 min |
| Apr 25, 5:54 AM CDT | Tornado Warning | MOB | Covington, Escambia | 36 min |
| Apr 25, 6:14 AM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 61 min |
| Apr 25, 6:21 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 39 min |
| Apr 25, 7:09 AM CDT | Special Marine Warning | MOB | 36 min | |
| Apr 25, 7:15 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw | 60 min |
| Apr 25, 1:28 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 62 min |
| Apr 25, 2:21 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 24 min |
| Apr 25, 2:30 PM CDT | Special Weather Statement | MOB | Monroe | 60 min |
| Apr 25, 2:47 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 43 min |
| Apr 25, 2:48 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Monroe | 27 min |
| Apr 25, 3:09 PM CDT | Special Marine Warning | MOB | 51 min | |
| Apr 25, 3:26 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 64 min |
| Apr 25, 3:37 PM CDT | Special Weather Statement | MOB | Conecuh, Covington, Escambia | 53 min |
| Apr 25, 3:48 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 57 min |
| Apr 25, 4:06 PM CDT | Special Marine Warning | MOB | 84 min | |
| Apr 25, 4:18 PM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 25, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 24 min |
| Apr 25, 5:36 PM CDT | Special Marine Warning | MOB | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.